DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/12154

Title: Routing scalability in multi-domain DWDM networks
Authors: LIU, Q
XIE, CY
FRANGIEH, T
GHANI, N
GUMASTE, A
RAO, NSV
Issue Date: 2009
Publisher: SPRINGER
Citation: PHOTONIC NETWORK COMMUNICATIONS, 17(1), 63-74
Abstract: This paper studies routing scalability in multi-domain DWDM networks. Although inter-domain provisioning has been well studied for packet/cell-switching networks, the wavelength dimension (along with wavelength conversion) poses many challenges in multi-domain DWDM settings. To address these concerns a detailed GMPLS-based hierarchical routing framework is proposed for multi-domain DWDM networks with wavelength conversion. This solution uses mesh topology abstraction schemes to hide domain-internal state. However related inter-domain routing loads can be significant here, growing by the square of the number of border nodes. To address these scalability limitations, improved inter-domain routing update strategies are also proposed and the associated performance of inter-domain lightpath RWA and signaling schemes studied.
URI: http://dx.doi.org/10.1007/s11107-008-0143-0
http://dspace.library.iitb.ac.in/xmlui/handle/10054/12154
http://hdl.handle.net/10054/12154
ISSN: 1387-974X
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback